Around four years ago I was taking Accutane for my acne issues. It wasn't all that effective and left me with weird bumps on both shoulders. The bumps are not as prominent on my left shoulder, but on both shoulders the bumps are raised and skin colored. They cause me no pain, but I've had them for four years and they won't go away. My dermatologist said that they'd disappear in time.... but four years is a long time. Any ideas on what they are and how ro get rid of them? I'm tired of having weird shoulders and having to explain everything to everyone I meet. It's embarrasing and a nuisance. Thanks.
These can e due to sebaceous cysts. Sebaceous cyst is a closed sac or cyst below the surface of the skin that has a lining that resembles the uppermost part (infundibulum) of a hair follicle and fills with a fatty white, semi-solid material called sebum produced by sebaceous glands of the epidermis.It is usually painless but can become painful if infected.Then antibiotics are needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.